MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. DUAL-LUMEN IMPLANTABLE PORT WITH ATTACHABLE 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. DUAL-LUMEN IMPLANTABLE PORT WITH ATTACHABLE 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605920
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 11/2024).
 
Event or Problem Description
It was reported that the cuff of the device allegedly broke while removing the dual lumen mediport.Reportedly, all the broken pieces of the device were retrieved.There is no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported fracture and material separation issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during the removal of dual lumen port, the cuff of the device allegedly broke in half where the tubing connected to the port.Reportedly, all the broken pieces of the device were retrieved.There was no reported patient injury.

Brand Name
M.R.I. DUAL-LUMEN IMPLANTABLE PORT WITH ATTACHABLE 9.5F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12567202
Report Number3006260740-2021-04117
Device Sequence Number3473523
Product Code LJT
UDI-Device Identifier00801741026027
UDI-Public(01)00801741026027
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K912702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0605920
Device Catalogue Number0605920
Device Lot NumberREEP1039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1